Lybrate.com has a number of highly qualified Homeopaths in India. You will find Homeopaths with more than 36 years of experience on Lybrate.com. You can find Homeopaths online in Kolkata and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Sonal Sutarwala
Treatment Of Erectile Dysfunction
Skin Care Treatment
Treatment of Migraine Treatment
Treatment of Neurological Problems
Weight Management Treatment
Piles Treatment (Non Surgical)
Sexually Transmitted Disease (Std) Treatment
Cysts Removal Procedure
Treatment Of Pregnancy Problems
Well Woman Healthcheck
Thyroid Problems Treatment
Corn Removal Procedure
Submit a review for Dr. Sonal SutarwalaYour feedback matters!
Sir I have a problem of yellowish but no stain on my teeth so kindly advise me best toothpaste for me.
Hi sir/mam, When I coming from office I feel very tired. Came to my room and immediately went to sleep .My work is on computer for 10 hrs. So back pain also. Wt can I do?
Hi I am 23 years old and I am suffering with skin problem like pimples and dark spots. My skin is oily skin request you to help me out and protect my skin.
I am 25 year old male. I have only 42kg weight. How I can increase my weight, and I was checked my blood and all. Doctor says I don't have any problems in my body, please give a suggestion to improve my body weight.
My husband is suffering from psoriasis for last 6 years. He has been prescribed otezla 30 mg (titrated slowly) twice a day. He was facing immense diarrhea after 20 days. Doc advised him to discontinue the same and go back to the old treatment of methotrexate which he has yet to start. Waiting for GI to improve. Its been a week since he discontinued taking otzela but diarrhea is not stopping and infact he goes 6-7 times. Please advise what to do to stop diarrhea and heal the gut. Age 38, male. Otzela: took total 1 month only (titrated slowly to 30 mg)
Respected doctors my grandfather is suffering from itching very serious one due to that he is also suffering from cold and one more thing it is due to reaction of medicine yet he had taken lot of medicine.
I have high blood pressure and and anxiety crisis due to which my doctor has prescribed amlodac and paxidep 25 .I am under this medication for over 2 years .Is it safe ?
I am 23 year old girl of 5.2 height and weighs 56 kg. I recently gained 3-4 just in about 2-3 months.Since I shifted to hostel about a month ago I used to have more outside food as well. I see my tummy size increased drastically. Can anyone suggest me best way to shed few pounds nd to reduce my waist size
Chronic nightmares are caused by a lot of internal as well as external factors. It can cause sleep disorders and can affect your overall health. Some of the key reasons that contribute to chronic nightmares are mentioned below:
- Stress and anxiety: Anxiety can come in many forms. It can happen due to simplest of reasons such as moving to a new place to joining a new job, suffering from trauma to losing a close one in the family, etc. Stress as a result of these can lead to bad dreams and chronic nightmares.
- Media: Suspense shows or scary movies are also known to cause nightmares. Recalling visual imagery from a recently watched horror movie during sleep can appear in the dream without any intervention. The brain can create a sequence and produce imagery based on one’s recent thinking process.
- Depression: A Finnish Study showed that more than 28 percent who suffers from depression get nightmares at night. A negative mindset coupled with poor self-confidence can lead to chronic nightmares resulting in sleep disturbances.
- Traumatic experience: Any recent experience of surviving a natural disaster, violence in the relationship, major vehicle accident, are frequently linked with nightmares. More than 50 percent of the people with PTSD suffer from nightmares reveals the National Center for PTSD, USA.
- Drugs and Medications: People coming out from recent medication such as barbiturates, narcotics and antidepressants often suffer from hyperactive neurotransmitter leading to nightmares. Withdrawal from alcohol and recreational drugs are also known to be responsible for chronic nightmares.
- Snacking Before Bedtime: Often eating before sleeping triggers the metabolism and signals are sent to the brain to be more active than usual. Junk foods and spicy meals should be especially avoided to refrain from chronic nightmares.
- Inability to Relax: Inability to relax gradually builds up a basic level of underlying arousal process which later contributes more in further reaction towards stress.
- Conflicting Material: Any conflicting material which we are not aware of might lay embedded in our subconscious mind, which might contribute to repeated nightmares.
So basic idea is to learn some relaxation technique and practice those. If the condition persists then it will call for a detailed assessment and may be some medication besides Psychological measures.
How to get rid of nightmares?
- Treat the underlying symptoms: It is important to identify the cause of the nightmares. Often stress, PTSD, anxiety and depression can cause nightmares. Once the cause is identified, medical help or self-help techniques can be employed to overcome it.
- Exercise: Exercise tires the body and relaxes the brain. From dancing to rock climbing, running to rowing, hitting a gym to brisk walking, one form of exercise should be daily practised to make sure you get sound sleep during the night.
- Talk to your doctor: If you are undergoing any medication that involves withdrawal, anxiety, narcotics, you should immediately consult a doctor about the effects of medicine. A doctor can either reduce the dosage of medicine or change the medicine altogether to address the problem
- Stress Reduction: Stress can be reduced by practising yoga and meditation. You can also take a hot shower before going to sleep to calm yourself down. A relaxed mind goes a long way in ensuring sound sleep during the night. If you wish to discuss about any specific problem, you can consult a Psychiatrist.